# SDR F3LA2023102500195

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N363FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09260
- Aircraft time: 12,138 hours, 5,461 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1954822
- Condition: Faulty
- Location: Zone 100
- Part time: 12,138 hours, 5,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REFERENCE LP302815 ITEM 1 CAB PR SYS 1 & 2 FAULT AC WAS GROUNDED AS A RESULT OF SDR EVENT. PERFORMED TSM 21-31-00-810-823-A.  REMOVED AND REPLACED CPC 1 (11H2) IAW AMM 21-31-34-000/400-001-A OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING GOOD. NO MORE FECTS NOTED A/C GOOD FOR SERVICE.
